# SDR UALA2013052803645

- Difficulty date: May 24, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 1680, LBL 50 FWD SIDE OF TEE UPPER AND LOWER SURFACE IS CORRODED.   REPLACED FLOORBEAM BS 1680 LBL 60 TO RBL 60 IAW SRM 51-40-02 DWG 146N509, 1 EA 130412IR AND ECRA 5360-01298.  MAJOR REPAIR.
